I have had some major changes in my life and it's stressed me out so bad my body broke out in hives Tuesday Night. I went to the ER yesterday am and got a shot of 125mg of solumedrol. and a prescription to take 60MG of prednisone for the next 3 days then my doses drop gradually each day. It went down but now the hives are back and all over my face, arms and stomach and back! Why is that? Should I go back to the ER and ask for another shot even though I took 60MG of prednisone, 10MG of Zyrtec? I've also been taking benedryll. My skin feels so uncomfortable and prickly. I can't stand to wear clothes now. I hate being stressed. I quit my job (that was one of my huge stressors) and Moving in the next two days plus I am just getting over the stomach flu. Thanks!
Stress can do weird things to people. I suggest that you look for a natural remedy, like Holy Basil, rather than resorting to more harsh pharmaceuticals.
yes stress can…..you need to change your routine big time……go for a drive or a walk….5 min of deep breathing several times a day
Well stress can help create pimples, so I'm sure with enough stress you could break out in hives.
It can DEFINITELY be due to stress. I've had that happen myself. Your body does all sorts of weird things when it's stressed. try to relax… maybe you want to ask that doctor for a prescription to reduce the stress instead of more allergy-related stuff.
- Oxyhives Review
- What Are Hives And How Can You Deal With Them?
- Superfoods for Hives Relief - ahealthything.com
- Moving With Your Children